# SDR 95ZZZZ266

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45684
- Engine: Pwa JT3D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA - IN CLIMB, THE NR 1 ENGINE EGT INCREASED AND EXPERIENCED ENGINE VIBRATION.  SHUTDOWN NR 1 ENGINE AND RETURNED AND LANDED AT MIA WITHOUT INCIDENT.  INSPECTION REVEALED METAL IN THE TAIL PIPE.  REPLACED NR 1 ENGINE.
